Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleComputing with toric varieties
Author(s) David Joyner, Helena Verrill
TypeArticle in Journal
AbstractA computer algebra package (written by the second author) is described which deals with both affine and projective toric varieties in any number of dimensions (written in both MAGMA and GAP). Among other things, the package implements the desingularization procedure, constructs some error-correcting codes associated with toric varieties, and computes the Riemann–Roch space of a divisor on a toric variety.
ISSN0747-7171
URL http://www.sciencedirect.com/science/article/pii/S0747717107000296
LanguageEnglish
JournalJournal of Symbolic Computation
Volume42
Number5
Pages511 - 532
Year2007
NoteSpecial issue on Applications of Computer Algebra Special issue on Applications of Computer Algebra
Edition0
Translation No
Refereed No
Webmaster